Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 0 time in scopus
Metadata Downloads

STABILITY OF BICANONICAL CURVES OF GENUS THREE

Title
STABILITY OF BICANONICAL CURVES OF GENUS THREE
Authors
Hyeon, DLee, Y
POSTECH Authors
Hyeon, D
Date Issued
Oct-2009
Publisher
ELSEVIER SCIENCE BV
URI
http://oasis.postech.ac.kr/handle/2014.oak/28669
DOI
10.1016/J.JPAA.2009.
ISSN
0022-4049
Article Type
Article
Citation
JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, no. 10, page. 1991 - 2000, 2009-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse